Geometrical Models for a Class of Reducible Pisot Substitutions

Research output: Contribution to journalArticleResearchpeer-review

Standard

Geometrical Models for a Class of Reducible Pisot Substitutions. / Loridant, Benoit; Minervino, Milton.

In: Discrete and computational geometry, Vol. 60.2018, No. 4, 16.02.2018, p. 981-1028.

Research output: Contribution to journalArticleResearchpeer-review

Author

Bibtex - Download

@article{bb9cfe00202448989cc5a484326f71dc,
title = "Geometrical Models for a Class of Reducible Pisot Substitutions",
author = "Benoit Loridant and Milton Minervino",
year = "2018",
month = feb,
day = "16",
doi = "10.1007/s00454-018-9969-0",
language = "English",
volume = "60.2018",
pages = "981--1028",
journal = "Discrete and computational geometry",
issn = "0179-5376",
publisher = "Springer New York",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Geometrical Models for a Class of Reducible Pisot Substitutions

AU - Loridant, Benoit

AU - Minervino, Milton

PY - 2018/2/16

Y1 - 2018/2/16

U2 - 10.1007/s00454-018-9969-0

DO - 10.1007/s00454-018-9969-0

M3 - Article

VL - 60.2018

SP - 981

EP - 1028

JO - Discrete and computational geometry

JF - Discrete and computational geometry

SN - 0179-5376

IS - 4

ER -